Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 379785, 12 pages
http://dx.doi.org/10.1155/2012/379785
Research Article

A Best Possible Double Inequality for Power Mean

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2School of Mathematics Science, Anhui University, Hefei 230039, China

Received 29 February 2012; Accepted 9 September 2012

Academic Editor: Huijun Gao

Copyright © 2012 Yong-Min Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ying-Qing Song, Wei-Feng Xia, Xu-Hui Shen, and Yu-Ming Chu, “Bounds for the identric mean in terms of one-parameter mean,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4375–4386, 2013. View at Publisher · View at Google Scholar
  • Tie-Hong Zhao, Wei-Mao Qian, and Ying-Qing Song, “Optimal bounds for two sándor-type means in terms of power means,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar